MathSciNet Relay Station
MathSciNet bibliographic data
MR1637240 (99i:16045) 16P60 (16P90 16S32)
Bavula, Vladimir Krull, Gelfand-Kirillov, and filter dimensions of simple affine algebras. J. Algebra 206 (1998), no. 1, 33–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement